Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 63, NWS Springfield, MO

May 26, 2016Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2016, 5:16 PM CDT for Morgan County, Missouri. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 5:16 PM CDT (22:16 UTC)
Expired
May 26, 2016, 5:44 PM CDT
In force
28 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:20 PM CDTTSTM WND DMGVersailles, MONUMEROUS TREES DOWN...50 REPORTS IN AND AROUND VERSAILLES. SOME POWER POLES SNAPPED.
May 26, 5:25 PM CDTHAIL 1.75Versailles, MO1.75 INCH HAIL AND 50 MPH WINDS.
May 26, 5:27 PM CDTTSTM WND DMGVersailles, MOTREES DOWN IN VERSAILLES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2996 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
2.4
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS53 KSGF 262216
SVRSGF
MOC141-262300-
/O.NEW.KSGF.SV.W.0063.160526T2216Z-160526T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  VERSAILLES...MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VERSAILLES...                     BARNETT...
  SYRACUSE...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 9293 3868 9284 3860 9284 3843 9263
      3835 9264 3834 9290 3869 9297
TIME...MOT...LOC 2215Z 179DEG 19KT 3839 9280 

HAIL...1.00IN
WIND...60MPH
 
$$

FRYE
2 follow-up statements
855 
WWUS53 KSGF 262230
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT THU MAY 26 2016

MOC141-262300-
/O.CON.KSGF.SV.W.0063.000000T0000Z-160526T2300Z/
MORGAN MO-
530 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN MORGAN COUNTY...

AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VERSAILLES...
MOVING NORTH AT 20 MPH. EMERGENCY MANAGEMENT REPORTED TREES DOWN
IN VERSAILLES. 

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VERSAILLES...                     SYRACUSE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3868 9293 3868 9284 3860 9284 3843 9263
      3843 9292 3869 9297
TIME...MOT...LOC 2228Z 179DEG 19KT 3846 9280 

HAIL...1.25IN
WIND...60MPH
 
$$

FRYE
578 
WWUS53 KSGF 262244
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CDT THU MAY 26 2016

MOC141-262254-
/O.CAN.KSGF.SV.W.0063.000000T0000Z-160526T2300Z/
MORGAN MO-
544 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL MISSOURI.

LAT...LON 3868 9293 3868 9284 3860 9284 3843 9263
      3843 9292 3869 9297
TIME...MOT...LOC 2242Z 179DEG 19KT 3855 9280 

$$

FRYE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:37 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 26, 3:37 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
337 PM CDT THU MAY 26 2016

.SHORT TERM...(This evening through Friday)
Issued at 320 PM CDT Thu May 26 2016

A break in the convection is occurring across extreme southeastern
Kansas and southwestern Missouri early this afternoon. The
convection that tracked across portions of the Missouri Ozarks
this morning has spread to the east and is slowly tracking across
southeastern Kansas. Additional storms have developed across
central Kansas into northwestern Missouri this afternoon along
with storms developing across eastern Oklahoma into Arkansas.

The upper level low remains across the southwestern U.S. and will
slowly lift into the plains on Friday. As a result the active
weather pattern continues as the storms develop across the
region.

This afternoon a very unstable air mass has developed across the
area as temperatures have warmed into the middle 80s with dew
points in the lower 70s. MLCAPE values of 3000 to 4000 J/kg have
developed across the area. Deep layer shear is not as strong
though with values around 20kt. Theta-E Difference are also on the
high side with values of 30 to 40 Kelvin.

The storms across Arkansas will continue to lift north this
afternoon with convection developing from south to north across
the area. Given the amount of instability in place an elevated
severe risk will occur across the entire area. Deep layer shear is
not overly strong, but still the 20kt of 0-6km bulk shear values
combined with the very unstable air mass will result in the
potential for storms capable of hail up to the size of golf
balls. Also, the high theta-E difference will lead to a damaging
wind risk with wind gusts over 60 mph. Low level shear is on the
weak side which will limit the tornado risk.

We will also have to watch the convection across Kansas as it may
try to develop into a MCS and could track into the area overnight.
Damaging winds and hail up to quarters will be possible with a few
of the stronger storms.

Storms will continue to be possible on Friday as a wave tracks
through the area ahead of the main upper level low. The
convection will limit temperatures and instability with highs in
the middle 70s. Deep layer shear will increase some on Friday, but
instability being weaker will limit a widespread severe weather
risk. Still a few strong to marginally severe storms will be
possible.

Give the multiple rounds of storms and high perceptible water
values, locally heavy rainfall and localized flooding will be
possible this evening into Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 320 PM CDT Thu May 26 2016

The main upper level low will remain west of the area on Friday
and additional storms are expected to develop across western
Kansas ahead of the main low. These storms should develop into a
complex of storms and track east towards and through the area
Friday night into early Saturday morning. 0-3km bulk shear values
will be 30kt from west to east which will support a line moving
into the area. This would support a damaging wind risk and the
potential for meso vortices developing with any surges in the line
to the east. The question is just exactly where this MCS develops
and then tracks which will determine which locations are impacted
or not.

Saturday should clear out after the morning convection and should
see the atmosphere recover and more instability should develop.
The upper level wave will be lifting through the area and deep
layer shear will increase. A boundary will push east through the
area and expect storms to develop along the boundary, and could be
in the form of supercells. Large hail to golf balls will be the
main risk along with a damaging wind risk. Low level shear appears
to remain on the low side which will limit the tornado risk. Most
of Saturday will be dry until scattered storms develop later in
the afternoon to the early evening hours.

The upper level low will spread east of the area on Sunday but the
boundary will stall near the Arkansas boundary and a few storms
will be possible during the afternoon and early evening hours both
Sunday and Monday afternoons, but both days will have extended dry
periods and will not be washouts by any means.

Another upper level low will move on the west coast and slowly
spread east through next week. As a result the active weather
pattern will continue next week with several rounds of showers and
thunderstorms expected. There will be dry periods between rounds
next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1244 PM CDT Thu May 26 2016

Expect mainly MVFR to VFR conditions this afternoon with scattered
storms developing toward late afternoon and evening. Better
chances for more widespread rain and storms will occur late
evening into overnight hours however confidence is still low on
the placement of storms. Winds will generally be out of the south
and gusty this afternoon.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Burchfield
Hazardous weather outlook, May 26, 3:55 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT THU MAY 26 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
355 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS ARE DEVELOPING ACROSS NORTHERN ARKANSAS AHEAD OF
  A WAVE LIFTING NORTH. STORMS WILL CONTINUE TO LIFT NORTH AND
  EXPAND IN COVERAGE ACROSS THE AREA LATE THIS AFTERNOON INTO
  THIS EVENING.

  A VERY UNSTABLE AIR MASS HAS DEVELOPED ACROSS THE AREA...WHICH
  WILL RESULT IN THE POTENTIAL FOR SEVERE STORMS ACROSS THE
  ENTIRE AREA THROUGH THIS EVENING. THE SEVERE WEATHER HAZARDS
  WILL BE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS
  OVER 60 MPH WITH THE STRONGER STORMS.

  ADDITIONAL STORMS HAVE DEVELOPED ACROSS KANSAS THIS AFTERNOON
  AND THERE IS THE POTENTIAL THAT THESE STORMS TRACK INTO THE
  AREA TONIGHT. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF
  HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH OVERNIGHT
  TONIGHT.

  LOCALLY HEAVY RAINFALL WILL ALSO OCCUR AND COULD LEAD
  TO LOCALIZED FLOODING IF STORMS ARE ABLE TO MOVE ACROSS
  THE SAME LOCATIONS THIS EVENING INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  STORMS WILL OCCUR OFF AND ON THROUGHOUT MUCH OF THE DAY ON
  FRIDAY. INSTABILITY WILL BE MUCH WEAKER FRIDAY THAN
  TODAY...WITH A LOWER OVERALL SEVERE WEATHER RISK. STILL A FEW
  STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HAIL TO THE SIZE
  OF QUARTERS AND DAMAGING WINDS THE MAIN RISKS. LOCALIZED
  FLOODING WILL ALSO BE POSSIBLE.

  ADDITIONAL STORMS WILL DEVELOP ACROSS WESTERN KANSAS FRIDAY
  AFTERNOON AND COULD DEVELOP INTO A LINE AND TRACK ACROSS THE
  AREA FRIDAY NIGHT INTO EARLY SATURDAY MORNING. THERE WOULD BE A
  SEVERE WIND RISK WITH THIS LINE IF IT CAN DEVELOP AND TRACK
  INTO THE AREA. THERE IS UNCERTAINTY ON THE EXACT TRACK OF THIS
  LINE. THIS WILL BE A SHORT TERM FORECAST ISSUE ONCE THE STORMS
  DEVELOP.

  ADDITIONAL STORMS ARE EXPECTED SATURDAY AFTERNOON INTO THE
  EVENING HOURS ALONG A BOUNDARY THAT TRACKS EAST INTO THE AREA.
  MUCH OF THE DAY SATURDAY WILL BE DRY UNTIL STORMS REDEVELOP AND
  NOT ALL LOCATIONS WILL SEE STORMS. THERE WILL BE A RISK FOR
  LARGE HAIL AND DAMAGING WINDS WITH THE STRONGER STORMS SATURDAY
  AFTERNOON.

  FEW STORMS WILL STILL BE POSSIBLE AT TIMES SUNDAY AND
  MONDAY...BUT MUCH OF THE DAY WILL BE DRY AND NOT ALL
  LOCATIONS WILL BE AFFECTED. THE SEVERE RISK WILL BE MUCH LOWER
  AS THE MAIN LOW SPREADS EAST. THE MAIN RISK SUNDAY AND MONDAY
  WILL BE CLOUD TO GROUND LIGHTNING STRIKES.

  THE ACTIVE WEATHER PATTERN WILL CONTINUE NEXT WEEK AS ANOTHER
  SYSTEM SLOW TRACKS TOWARDS THE REGION RESULTING IN DAILY
  THUNDERSTORM CHANCES.

  HEAVY RAINFALL OVER THE SAME AREAS COULD RESULT IN LOCALIZED
  FLOODING CONCERNS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THIS
  EVENING ACROSS THE ENTIRE OUTLOOK AREA. .

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, May 26, 11:22 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HAIL             5 N HARTVILLE           37.32N 92.51W
05/26/2016  E0.75 INCH       WRIGHT             MO   TRAINED SPOTTER

&&

SRUNNELS
Special weather statement, May 26, 4:18 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 PM CDT THU MAY 26 2016

MOZ056-057-069-262200-
MILLER MO-CAMDEN MO-MORGAN MO-
418 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
SOUTHWESTERN MILLER AND CENTRAL CAMDEN COUNTIES UNTIL 500 PM CDT...

AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAMDENTON...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS...             LAKE OF THE OZARKS STATE PARK...
HA HA TONKA STATE PARK...         ELDON...
OSAGE BEACH...                    CAMDENTON...
VILLAGE OF FOUR SEASONS...        LAKE OZARK...
LAURIE...                         SUNRISE BEACH...
LINN CREEK...                     TUSCUMBIA...
GRAVOIS MILLS...                  BAGNELL...
LAKEVIEW...                       AURORA SPRINGS...
ROCKY MOUNT...                    FREEDOM...
GREEN BAY TERRACE...              PURVIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

&&

LAT...LON 3790 9262 3793 9285 3837 9283 3831 9242
TIME...MOT...LOC 2117Z 186DEG 17KT 3806 9271

FRYE
Special weather statement, May 26, 4:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT THU MAY 26 2016

MOZ070-081-082-262215-
LACLEDE MO-PULASKI MO-TEXAS MO-
426 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LACLEDE...
NORTHWESTERN TEXAS AND CENTRAL PULASKI COUNTIES UNTIL 515 PM CDT...

AT 426 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF FORT LEONARD WOOD...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
FORT LEONARD WOOD...              WAYNESVILLE...
ST. ROBERT...                     RICHLAND...
PLATO...                          LYNCHBURG...
FALCON...                         OZARK SPRINGS...
LAQUEY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 145 AND 164.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3747 9218 3748 9240 3789 9241 3788 9207
TIME...MOT...LOC 2126Z 186DEG 17KT 3757 9228

FRYE
Special weather statement, May 26, 5:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT THU MAY 26 2016

MOZ055-262245-
BENTON MO-
501 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON COUNTY UNTIL
545 PM CDT...

AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF WARSAW...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK...              TRUMAN LAKE...
IONIA...                          PALO PINTO...
BRANDON...                        RACKET...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3851 9330 3824 9342 3826 9352 3851 9351
      3851 9332 3853 9328
TIME...MOT...LOC 2201Z 194DEG 23KT 3835 9351

FRYE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:34 PM CDTRiver Flood WarningSGFCedar27 hr
May 26, 8:59 AM CDTSevere Thunderstorm WarningSGFDent18 min
May 26, 9:10 AM CDTRiver Flood WatchSGFBates, Vernon24 hr
May 26, 9:10 AM CDTRiver Flood WatchSGFVernon4 days
May 26, 4:18 PM CDTSpecial Weather StatementSGFCamden42 min
May 26, 4:26 PM CDTSpecial Weather StatementSGFPulaski49 min
May 26, 4:50 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan40 min
May 26, 5:01 PM CDTSpecial Weather StatementSGFBenton44 min
May 26, 5:18 PM CDTSevere Thunderstorm WarningSGFBenton42 min
May 26, 5:39 PM CDTSpecial Weather StatementSGFMiller51 min
May 26, 5:59 PM CDTSpecial Weather StatementSGFBenton16 min
May 26, 6:19 PM CDTSpecial Weather StatementSGFVernon41 min
May 26, 6:28 PM CDTSevere Thunderstorm WarningSGFMorgan19 min
May 26, 6:33 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon42 min
May 26, 6:35 PM CDTSevere Thunderstorm WarningSGFMiller40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.